Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Paragraud

if you got it how do you like it any problems with it? I get it put in on the 22 of next month so i was just wondering other womens opins on it.

 
ggiovanni

Asked by ggiovanni at 8:36 PM on Aug. 20, 2009 in Just for Fun

Level 3 (20 Credits)
This question is closed.
Answers (5)
  • I've had the paragard IUD for about 2 years now. The first few months your period will be horrifically heavy, but mine has become lighter over time. I do experience light cramping and spotting between periods at times and have been told that it's because of the paragard by my gyn. I was given the option of having it removed but have chosen to keep it due to the fact that I'm really not a good candidate for other BC options. I've also had the Mirena which I truly liked (no periods at all) unfortunately I don't do good with hormones (loss of sex drive).

    kryssie78

    Answer by kryssie78 at 9:50 PM on Aug. 20, 2009

  • I have the Mirena, 2006, but I like the convenience of it. You are truly less likely to get pregnant; I am reminded everytime i go to the OBGYN. I do menstrate more days but they are lite. I like it better than the shot and I know I would forget to take the pill. I don't no if break outs are due to Mirena, but I do break out. I am considering taking the pill for skin purposes only. 2011, I will get it reinserted if we don't plan on having another baby by then.
    Urbane

    Answer by Urbane at 8:59 PM on Aug. 20, 2009

  • I've had it since mid June. No problems so far, but I'm BF so I haven't had a period yet. I love not having to worry about bc and that its hormone free. I was lucky that my insurance covered it 100%. I have heard that many policies won't cover it. If your dr hasn't asked you to call and ask your insurance company, I would suggest you do it. My dr's office made me sign that I would pay a little over $1200 if my insurance denied the claim. I know this is not what you asked but I want you to be financially protected.
    sweetboys4me

    Answer by sweetboys4me at 9:39 PM on Aug. 20, 2009

  • I'm thinking about getting it after I get Mirena taken out. I'm a ruthless BITCH with these hormones coursing through me. I also can't lose any weight, in fact I've gained a ton. I've been dieting for a good month now and I haven't lost a pound.

    The most side effects I've found in my research is heavy heavy periods and cramping. Nobody has really complained about feeling crabby with Paragard though, only with Mirena.
    caitxrawks

    Answer by caitxrawks at 9:53 PM on Aug. 20, 2009

  • I'm thinking about getting it after I get Mirena taken out. I'm a ruthless BITCH with these hormones coursing through me. I also can't lose any weight, in fact I've gained a ton. I've been dieting for a good month now and I haven't lost a pound.

    The most side effects I've found in my research is heavy heavy periods and cramping. Nobody has really complained about feeling crabby with Paragard though, only with Mirena.


    The mirena only affects your uterus. The hormones don't affect the rest of your body at all. You moodiness must be from something else.
    Anonymous

    Answer by Anonymous at 10:28 PM on Aug. 20, 2009